Cause of pain is a mystery

Cause of pain is a mystery

There are 6 comments on the SouthCoastToday.com story from Jun 20, 2010, titled Cause of pain is a mystery. In it, SouthCoastToday.com reports that:

DEAR DR. DONOHUE: I get pain in my upper arms when I raise them to do things like turn on the lights on my medicine cabinet.

Join the discussion below, or Read more at SouthCoastToday.com.

tai1

Newburyport, MA

#1 Jun 28, 2010
i was wondering if its possibly if simvasatin could causr hip pain but when i sit for a while the pain seems to go.. anyone else
Big daddy

Louisville, KY

#2 Jun 29, 2010
simvastatin? ohhh hells ya that shit is da bomb! Best pain pill EVER!! It stops your pain by dropping your cholesterol! I'm teling you thinking of popping one of those bad boy with a fine hottie beside me with a corona and lime is making my funky pony stand up! and go neeeighghhhhhh!!:-P

whew I gonna need a shower now :-))

Since: Nov 10

Lisbon, Portugal

#3 Oct 11, 2011
do you want to know more about the pain ? Visit this site : http://www.sciaticnervepainblog.com
FBOMBER

Winnipeg, Canada

#4 Oct 12, 2011
If its in the butt, its likely friend, nuggin, aussie mark, and joe kprupinski.
james arthur

Garden City, NY

#6 Nov 18, 2011
Dr. Donohue here is impressive. Itís nice to know that there are doctors who answer these questions online. Although this is helpful, I will still recommend an actual visit to a health care provider. Other concerns will be address and the patient will be assessed thoroughly. http://www.hiprecalllaw.com/updates/depuy-hip...
FBOMBER

Flin Flon, Canada

#7 Nov 18, 2011
FBOMBER wrote:
If its in the butt, its likely friend, nuggin, aussie mark, and joe kprupinski.
I won't repeat myself, just repost the obvious.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Cholesterol Discussions

Title Updated Last By Comments
Can I realistically lower my LDL without drugs? (Feb '08) Mar '17 Coolihigh 59
News New weight-loss drug may be available soon (Sep '06) Feb '17 relax 10
News Ask Dr. Weil by Andrew Weil : Red yeast rice ex... (Jul '08) Jan '17 Sandy777 20
News Should You Prescribe Statins to Aid in Post-Sur... (Jan '17) Jan '17 Statin free 1
Ezetrol (Ezetimibe Tablets) Problems (May '07) Nov '16 asfdaf 126
News Lawsuits filed over Lipitor side effects (Jun '06) Sep '16 Kathy 848
News Niacin gave me very badside effects (Jan '08) Aug '16 HumanSpirit 20
More from around the web